MathSciNet Relay Station
MathSciNet bibliographic data
MR2869144 (2012j:26019) 26D15 (26A33 39A12)
Ferreira, Rui A. C. A discrete fractional Gronwall inequality. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1605–1612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement